# SDR VNAA2016010300004

- Difficulty date: January 3, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 28,752 hours, 28,831 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT REVERSER UNLOCKED CAUTION MESSAGE APPEARED INTERMITTENTLY SEVERAL TIMES DURING FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE DEFERRED LT THRUST REVERSER IAW MEL.  ACFT RELEASED FOR SERVICE.
